Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 48, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 8, 2018, 7:02 PM EDT for 5 counties in Virginia. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2018, 7:02 PM EDT (23:02 UTC)
- Expired
- Jun 8, 2018, 8:00 PM EDT
- In force
- 58 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alleghany County, VA, Amherst County, VA, Bedford County, VA, Botetourt County, VA, Rockbridge County, VA
The radar
The Roanoke radar (KFCX), 89 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:38 PM EDT | TSTM WND DMG | 3 Nw Buchanan, VA | ONE TREE DOWN ACROSS NARROW PASSAGE ROAD/ROUTE 43. TIME FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1131 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
803
WUUS51 KRNK 082302
SVRRNK
VAC005-009-019-023-163-090000-
/O.NEW.KRNK.SV.W.0048.180608T2302Z-180609T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
702 PM EDT FRI JUN 8 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
East central Alleghany County in west central Virginia...
Southwestern Rockbridge County in west central Virginia...
West central Amherst County in central Virginia...
North central Bedford County in south central Virginia...
Northeastern Botetourt County in west central Virginia...
* Until 800 PM EDT
* At 702 PM EDT, a severe thunderstorm was located near Glen Wilton,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Buchanan...
Glasgow...
Eagle Rock...
Collierstown...
and Iron Gate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3772 7990 3786 7974 3765 7928 3741 7959
TIME...MOT...LOC 2302Z 316DEG 14KT 3775 7976
HAIL...1.00IN
WIND...60MPH
$$
KK2 follow-up statements
706
WWUS51 KRNK 082341
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
741 PM EDT FRI JUN 8 2018
VAC005-082350-
/O.CAN.KRNK.SV.W.0048.000000T0000Z-180609T0000Z/
Alleghany VA-
741 PM EDT FRI JUN 8 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ALLEGHANY COUNTY
IN WEST CENTRAL VIRGINIA IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3765 7928 3741 7959 3769 7987 3777 7969
3776 7967 3778 7966 3780 7961
TIME...MOT...LOC 2340Z 334DEG 14KT 3762 7967
$$
VAC009-019-023-163-090000-
/O.CON.KRNK.SV.W.0048.000000T0000Z-180609T0000Z/
Rockbridge VA-Amherst VA-Bedford VA-Botetourt VA-
741 PM EDT FRI JUN 8 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR
SOUTHWESTERN ROCKBRIDGE...WEST CENTRAL AMHERST...NORTH CENTRAL
BEDFORD AND NORTHEASTERN BOTETOURT COUNTIES...
At 740 PM EDT, a severe thunderstorm was located near Arcadia, moving
southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buchanan...
Glasgow...
Eagle Rock...
Collierstown...
and Arcadia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3765 7928 3741 7959 3769 7987 3777 7969
3776 7967 3778 7966 3780 7961
TIME...MOT...LOC 2340Z 334DEG 14KT 3762 7967
HAIL...1.00IN
WIND...60MPH
$$
KK025
WWUS51 KRNK 082358
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
758 PM EDT FRI JUN 8 2018
VAC009-019-023-163-090007-
/O.EXP.KRNK.SV.W.0048.000000T0000Z-180609T0000Z/
Rockbridge VA-Amherst VA-Bedford VA-Botetourt VA-
758 PM EDT FRI JUN 8 2018
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHWESTERN ROCKBRIDGE...WEST CENTRAL AMHERST...NORTH CENTRAL
BEDFORD AND NORTHEASTERN BOTETOURT COUNTIES WILL EXPIRE AT 800 PM
EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. Severe thunderstorm
warning number 49 has been issued on this storm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3765 7928 3741 7959 3769 7987 3777 7969
3776 7967 3778 7966 3780 7961
TIME...MOT...LOC 2357Z 316DEG 14KT 3758 7962
$$
KKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:40 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 8, 3:40 PM EDT, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 340 PM EDT Fri Jun 8 2018 .SYNOPSIS... A wavy frontal boundary across the Ohio Valley and northern mid- Atlantic will shift southward this weekend. It will serve as the focus for scattered showers and thunderstorms across the region. Warm and humid conditions will continue to exist across the region through early next week. && .NEAR TERM /THROUGH SATURDAY/... As of 306 PM EDT Friday... Starting to see deepening cumulus across most of the forecast area, but mainly north of Route 460 this afternoon. A moderate instability environment is in place with surface-based CAPEs on the order of 1500 J/kg and LI values around -3 to -4. Radar shows a cluster of heavy showers and thunderstorms from near Harrisonburg southward into Bath County, being forced by a weak shortwave trough across northern WV. Some cumulus has tried to develop in the southern Blue Ridge from Carroll to Watauga Counties, but it may be fighting capping/dry air aloft which is keeping vertical development at bay. Do expect some increase in coverage of showers and storms in this northern area through early evening, but here too, guidance has trended less and less in terms of thunderstorm coverage and strength. Additional storms were noted back into south-central Ohio but these likely would pass well to the north. Will confine chance PoPs for scattered thunderstorms to the north and in the Alleghany Highlands area but not everyone will see thunderstorms. Threat of rain/storms should end before midnight, and this is pretty well indicated by most convection allowing solutions. Leftover mostly clear to partly cloudy skies for the overnight. Though moisture levels are higher than recent days, think the cloud cover may keep fog from developing overnight. Should see lows in the 60s this evening. West-northwest flow aloft is maintained for Saturday, while surface pressure pattern is pretty non-descript/weak. Very warm and humid conditions should exist even in spite of early-day cloud cover, which will produce moderate instability again tomorrow (CAPEs around 2000 J/kg, mid-level lapse rates around 6-6.5 C/km and LIs -4 to -6 based off NAM soundings). Should have less dry air aloft than today, though any potential source of lift would have to stem from any convectively-induced shortwaves and/or outflow from overnight storms in the Ohio Valley. High res guidance does develop a greater concentration of storms from mid-afternoon into mid-evening mainly along/north of Route 460 where mid-level flow is relatively stronger, but the threat of storms exists pretty much anywhere. Though confidence is pretty high that storms should form, it's less so when it comes to pinpointing specific areas. Have followed the high-res guidance to indicate low Likely PoPs north of Route 460, with chance/scattered storm coverage elsewhere. SPC does show a 5% severe probability/Marginal Risk across a large area of the Blacksburg forecast area; organized severe presently doesn't look likely with 0-6km shear magnitudes of 20 kts, but there should be more storms around than today and a few could produce gusty winds and hail. Cell motion should be toward the east or east-southeast and a little faster than today with somewhat stronger mid-level winds (20-30 kts). Localized hydro issues can't be ruled out with PWATs around 1.5" with still pretty slow cell motion...especially in the northern Blue Ridge/southern Shenandoah where guidance indicates greater coverage of storms. Confidence isn't high enough to warrant any flash flood headlines at this point. Will continue to raise awareness of the severe and localized flooding message in the HWO. Looking at highs well into the 80s for Saturday. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 312 PM EDT Friday... Upper pattern from models continues to advertise active pattern with several shortwaves moving from the midwest into the mid-Atlantic and overall models are in decent agreement on the placement and timing of each. Quasi-stationary boundary near us Saturday evening buckles back north ahead of next upstream wave Sunday, then drops south to central/southern VA by Monday morning. We will see at least 2-3 episodes of organized convection in/near our area during this time. The first will occur mainly north of our forecast area Sat night, with southern edge of MCS possibly impacting the corridor northeast of a Roanoke to South Boston line, especially northeast of Lynchburg and Lexington, VA. The ECM differs from the GFS/NAM on this and has the MCS track further north across the Mason-Dixon line. With that in mind leaning toward likely pops from Covington VA east to Farmville and north, to low to slight chance south of a Blacksburg to Danville line. Sunday afternoon/evening looks to be more active as more pronounced shortwave moves from the Ohio Valley through the central Appalachians. We will be in the warm sector but suspect more clouds and increasing coverage of showers/storms will limit heating so still have it somewhat cooler than MOS, especially north of Bluefield-Roanoke-Lynchburg. Still some minor differences in the track of the MCS affects confidence so kept pops likely for now. Threat of heavy rain remains and will keep that in the HWO. Severe threat is overall limited by lack of instability but some isolated damaging winds could occur. This wave move east by Monday morning, but yet another follows and sends the frontal boundary south into our region, and Monday looks active as well with a heavy rain/flood threat possible. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 240 PM EDT Friday... Not too much change in the forecast as every day will see a threat of showers/storms. Frontal boundary to our south Tuesday morning lifts north as a warm front during the day, and will see some showers/storms scattered around. Next front should move into the area by Thursday morning as we stay on the southern edge of the upper trough, and with weak flow aloft to the south, the fronts will stall near us, keeping the entire week with a threat of storms. Wednesday could be the driest day, with more isolated to scattered coverage around. Confidence in the forecast beyond Wednesday is medium. Temps remain at or above normal, with lows more elevated than high temperatures. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... As of 151 PM EDT Friday... Generally VFR, though cumulus continues to develop and deepen early this afternoon. Potential for some of these to develop further into isolated to widely scattered thunderstorms, though the best chance is mainly north of Route 460. TAFs which stand the best chance at being affected are Lynchburg and Roanoke between 21-01z. May be isolated storm coverage along the southern Blue Ridge but away from any TAFs. Overall confidence on thunderstorm development is moderate at best. Tstrm threat ends by 03z but likely to have residual mid-level clouds left behind by any thunderstorms into the overnight. This makes radiation fog forecast a low-confidence one, and have opted to leave out for now. If it appears that cloud clearing is more likely, then the risk of river valley fog would increase, as well as in areas where rain occurred. Winds southeast 4-8 kts become light/variable overnight. Into Saturday, still likely to have some partly cloudy skies/mid- to high deck in place but should see VFR cumulus develop late in the 18z TAF period. Greater thunderstorm chances exist tomorrow but more concentrated after 18z Saturday. Winds light/variable. .Extended Aviation Discussion... Thunderstorms again expected to increase in coverage and intensity Saturday afternoon into the mid-evening. Though thunderstorms can't be ruled out anywhere, models are clustering storms mainly north of Route 460. A few storms may become strong with gusty winds, small hail, lightning, and IFR or lower visibilities. A cold front will move across the Ohio Valley and into the Mid- Atlantic region Sunday into Monday. Model guidance suggests high likelihood for showers and thunderstorms with potential for sub-VFR ceilings and visibilities Sunday. Pattern remains favorable for showers and thunderstorms, with brief MVFR conditions into Wednesday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AL NEAR TERM...AL SHORT TERM...WP LONG TERM...WP AVIATION...AL/AMS
Hazardous weather outlook, Jun 8, 3:11 PM EDT, 3 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 311 PM EDT Fri Jun 8 2018 VAZ007-009>020-022>024-032>035-043>047-058-059-WVZ042>044-507-508- 091915- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll- Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick- Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox- Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 311 PM EDT Fri Jun 8 2018 This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few storms Saturday and Sunday could be strong to severe, with damaging winds the main threat. Hail is a secondary threat. In addition, periods of heavy rain Saturday through Monday could lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>006-018>020-091915- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin- 311 PM EDT Fri Jun 8 2018 This Hazardous Weather Outlook is for north central North Carolina and northwest North Carolina. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Periods of heavy rain Saturday through Monday could lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 8, 4:48 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
448 PM EDT FRI JUN 8 2018
VAZ024-035-082145-
Amherst-Rockbridge-
448 PM EDT FRI JUN 8 2018
...A STRONG THUNDERSTORM WILL AFFECT
EAST CENTRAL ROCKBRIDGE AND NORTHEASTERN AMHERST COUNTIES...
Until 545 PM EDT
At 448 PM EDT, a strong thunderstorm was located near Fairfield,
moving southeast at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Amherst...
Forks Of Buffalo...
Clifford...
Cornwall...
and New Glasgow.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3788 7915 3786 7915 3781 7917 3781 7914
3778 7911 3779 7909 3778 7907 3772 7907
3770 7903 3770 7899 3762 7894 3751 7908
3785 7935 3795 7924
TIME...MOT...LOC 2048Z 316DEG 14KT 3784 7925
KKSpecial weather statement, Jun 8, 5:09 PM EDT, 1 hour 53 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 509 PM EDT FRI JUN 8 2018 VAZ020-024-082215- Bath-Rockbridge- 509 PM EDT FRI JUN 8 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ROCKBRIDGE AND SOUTHEASTERN BATH COUNTIES... Until 615 PM EDT At 509 PM EDT, a strong thunderstorm was located over Yost, moving southeast at 15 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Lexington... Goshen... Millboro... Rockbridge Baths... and Nimrod Hall. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3794 7923 3777 7948 3802 7978 3816 7961 TIME...MOT...LOC 2109Z 316DEG 14KT 3805 7958 KK
Special weather statement, Jun 8, 6:07 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
607 PM EDT FRI JUN 8 2018
VAZ024-034-035-082300-
Amherst-Bedford-Rockbridge-
607 PM EDT FRI JUN 8 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL
ROCKBRIDGE...NORTHWESTERN AMHERST AND NORTHEASTERN BEDFORD
COUNTIES...THE CITY OF BUENA VISTA AND THE CITY OF LEXINGTON...
Until 700 PM EDT
At 607 PM EDT, a strong thunderstorm was located near Lexington,
moving southeast at 15 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Lexington...
Buena Vista...
Glasgow...
Forks Of Buffalo...
and Big Island.
This includes The following Location VMI.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3776 7907 3773 7907 3773 7906 3772 7907
3771 7905 3771 7904 3770 7903 3770 7902
3746 7932 3779 7963 3791 7947
TIME...MOT...LOC 2207Z 316DEG 14KT 3780 7949
KKSpecial weather statement, Jun 8, 6:15 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
615 PM EDT FRI JUN 8 2018
VAZ047-082315-
Buckingham-
615 PM EDT FRI JUN 8 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUCKINGHAM COUNTY...
Until 715 PM EDT
At 615 PM EDT, a strong thunderstorm was located near Gold Hill,
moving southeast at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Buckingham...
Dillwyn...
New Canton...
Toga...
and Andersonville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3764 7825 3738 7844 3754 7871 3775 7844
3773 7840 3774 7839 3773 7836 3772 7834
3771 7828 3769 7826 3769 7824
TIME...MOT...LOC 2215Z 316DEG 14KT 3758 7841
KKSpecial weather statement, Jun 8, 6:17 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
617 PM EDT FRI JUN 8 2018
NCZ001-018-019-082315-
Ashe-Wilkes-Watauga-
617 PM EDT FRI JUN 8 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WILKES...WATAUGA
AND SOUTHWESTERN ASHE COUNTIES...
Until 715 PM EDT
At 616 PM EDT, a strong thunderstorm was located over Silverstone,
moving southeast at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Boone...
Blowing Rock...
Beech Mountain...
Foscoe...
and Deep Gap.
This includes The following Location Appalachian State University.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3636 8180 3634 8177 3633 8171 3640 8174
3643 8170 3614 8124 3606 8140 3608 8143
3607 8144 3609 8146 3610 8151 3612 8155
3611 8181 3616 8183 3619 8186 3619 8188
3621 8190 3623 8191 3626 8189 3629 8192
TIME...MOT...LOC 2216Z 316DEG 14KT 3627 8171
KKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 4:48 PM EDT | Special Weather Statement | RNK | Amherst | 57 min |
| Jun 8, 5:09 PM EDT | Special Weather Statement | RNK | Rockbridge | 66 min |
| Jun 8, 6:07 PM EDT | Special Weather Statement | RNK | Amherst, Rockbridge, City of Buena Vista, City of Lexington | 53 min |
| Jun 8, 6:15 PM EDT | Special Weather Statement | RNK | Buckingham | 60 min |
| Jun 8, 7:30 PM EDT | Areal Flood Advisory | RNK | Alleghany, Botetourt, Rockbridge | 4 hr |
| Jun 8, 7:54 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Rockbridge | 41 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.